Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seroquel withdrawal syndromes?

Posted by TJO on May 31, 2004, at 7:07:27

In reply to Re: seroquel withdrawal syndromes? Stina, posted by ramsea on May 30, 2004, at 4:58:44

Hi,
I take Seroquel so I felt like adding my 2 cents to this. I was taking 3 antipsychotics for a short time-Abilify, Risperdal and Seroquel. The Dr tapered me off of the Risperdal gradually while bringing up my dose of Seroquel. I needed to go up to 700 mg of Seroquel to feel well. At 600mg I was a very sick and groggy person. I was sleepy for about 2 months (more sleepy than normal)and would wake up around 11am.
I feel great at present and my sleep cycle is finally normal. I go to bed at around 10pm and get up at around 6 am feeling rested. The people around me say that I'm doing much better.
My meds are-Wellbutrin 150mg at night, Neurontin 1200mg, 600 in the am and 600 at night, Abilify 30 mg in the am and Seroquel 700 mg-300 in the am and 400 at night. I am considering tapering off on the Abilify but everything seems about right now and I don't want to fix it if it isn't broken.
I have had some dry mouth occasionally from the Seroquel. The sleepiness I had was intolerable (Who wants to be a zombie all the time?) and I was seriously considering stopping the drug when it started to work. My plan then was to gradually add the Risperdal back and then taper off of the Seroquel. I wonder if I would have had W/D symptoms or if adding another atypical antipsychotic until it reaches a thereapeutic dose and then tapering off on the Seroquel is the way to avoid those nasty withdrawal symptoms.

Tammy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TJO thread:84158
URL: http://www.dr-bob.org/babble/20040527/msgs/352313.html